# SDR REXA2017102701136

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 21,676 hours, 14,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: C6R3167025
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, BOTTOM STEP IS CRACKED ON THE FWD EDGE.   REMOVED AND REPLACED THE STEP IAW AMM 52-11-04-400-806.
